MathSciNet Relay Station
MathSciNet bibliographic data
MR1806453 14D20 (14C30 14F25 14H60)
Earl, Richard; Kirwan, Frances The Hodge numbers of the moduli spaces of vector bundles over a Riemann surface. Q. J. Math. 51 (2000), no. 4, 465–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement